MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-50E
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead had migrated.The patient underwent lead pull.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the lead had migrated.The patient underwent lead pull.
 
Additional Manufacturer Narrative
Investigation results, media review, device analysis.The device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record.It was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.-a review was not completed of the device history records (dhr) for the device.The dhr review cannot be performed as no batch number was reported and a ship history cannot be performed since the upn was not reported.Labeling review.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review.A risk review was conducted and confirmed that the reported events are recognized within the products risk management documentation.These event types have been previously evaluated and are considered within the acceptable benefit-risk profile of the device.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.Block b3: approximated based on the date the manufacturer became aware of the event.

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25908058
Report Number3006630150-2026-05270
Device Sequence Number15556507
Product Code LGW
UDI-Device Identifier08714729784067
UDI-Public(01)08714729784067(17)270728(10)7168551
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50E
Device Catalogue NumberSC-2218-50E
Device Lot Number7168551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale